# SDR CALA2024070101935

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 94,485 hours, 23,473 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Adc
- Part number: 4040800912
- Part serial: 4099
- Condition: Intermittent
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT EEC INS IN THE ALTERNATE MODE EEC BIT #1&2 BOTH HAVE F0 D6 ED.  PERFORM FIM 73-21TREE802 AND AMM 73-21-00-902-001-R01 #1&2 EEC BITE BOTH #1&2 NO FO FAULTS NOW F1 FAULT D6. ENGINES BOTH FO D6 FAULT INDICATES DIFFERENCE OF 252 FT. ALT L/R ADC''S REF. L/P8452657 DISCREPANCY. RESET EEC AND LIMITER SWITCHS TO NORMAL. RAN #1&2 ENGINES LIGHTS REMAIN EXT. NO EICAS MSG..
